MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 014 PTA BALLOON DILATATION CATHETERS

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 014 PTA BALLOON DILATATION CATHETERS
Model Number U4150222
Medical Device Problem Codes Break (1069); Packaging Problem (3007)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for the malfunction a lot history review was performed.The device was returned for evaluation and the investigation confirmed for break and packaging problem.A root cause could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.The information reviewed indicated that model u4150222 pta balloon dilatation catheter allegedly experienced packaging problem and break.This information was received from one source.The malfunction involved (b)(6) patient with no reported consequences.No other patient information was reported.

Brand Name
ULTRAVERSE 014 PTA BALLOON DILATATION CATHETERS
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9963897
Report Number2020394-2020-02731
Device Sequence Number16780775
Product Code LIT
UDI-Device Identifier00801741053474
UDI-Public(01)00801741053474
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU4150222
Device Catalogue NumberU4150222
Device Lot NumberCMCS0325
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/15/2020
Patient Sequence Number1